# SDR VNAA2024040911102

- Difficulty date: April 7, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10318
- Aircraft time: 29,820 hours, 23,690 cycles
- System (JASC): 2700 · Flight Control System
- Part: Control Panel
- Part number: CC670511143
- Part serial: 320505
- Condition: Failed
- Location: Trim Sys
- Part time: 5,736 hours, 5,094 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

AILERON TRIM STUCK LEFT WING DOWN. TRIM WILL NOT MOVE, KEPT GETTING AP TRIM IS LWD CAUTION MSG. / REMOVED AND REPLACED AILERON/RUDDER TRIM CONTROL PANEL AND PERFORMED SATISFACTORY OPS TEST OF AILERON TRIM AND RUDDER TRIM IAW CRJ700 AMM 27-12-10-000/400-801-PSA, AMM 27-11-00-710-802, AMM 27-22-00-710-801. NO DEFECTS NOTED.
